# SDR 07FDEA01764

- Difficulty date: May 11, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N210FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22932
- Aircraft time: 32,621 hours, 18,660 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6521630188
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FOREFLAP I/B END LOWER SURFACE AND EDGE ARE DELAMINATED REPAIRED DELAMINATION ON I/B END LOWER SURFACE OF FOREFLAP REF SRM51-40-20.  TAP   TEST GOOD, PRIMED AND PAINTED REPAIR AREA REF M/M 51-40-20-151-7 COOK TICKET   ATTACHED.
